# SDR DALA13061521505

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 96,844 hours, 18,358 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Unknown
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT WING BATHUB FITTING AND UNDERWING LONGERON FITTING TENSION BOLT.   ACCOMPLISHED PER ERA A518688-14AD. (LP 1185379)
